# SDR COMA2010052650117

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 22,740 hours, 18,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 352
- Condition: Failed
- Location: Nlg
- Part time: 17,732 hours, 15,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED NOSE GEAR DOOR OPEN WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  REMOVED AND REPLACED NLG PRIORITY VALVE.
